# SDR CALA2024042201188

- Difficulty date: April 18, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737990ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND: RT HORIZONTAL STAB LOWER SKIN. 1.450" L, I/B OF HSS 120.30 OTBD FASTENER ROW, 18.25" FWD OF AFT SPAR.   RT HORIZONTAL STAB LOWER SKIN REPAIRED IAW SRM 55-10-01-2R-11 CATEGORY B REPAIR,
